# SDR DALA2017122608853

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAL RETAINER LOWER AREA AT THE R1 SERVICE DOOR.   THE SEAL RETAINER WAS REPLACED IAW SRM 51-30-1, AND 52-42-0.
